

DRAFT - V.8

# **JOINT COUNCILS MEETING AGENDA**

**WEDNESDAY, OCTOBER 4<sup>TH</sup>, 2017** 8:30 A.M. – 4:30 P.M. ADT

**DELTA PRINCE EDWARD HOTEL** 

**MEETING ROOM: GRAY BALLROOM** 

Breakfast: 7:30 a.m. - 8:25 a.m. - Steeves McGee

:	#	TIME	JOINT COUNCILS	OBJECTIVE	ACTION	LEADS
			PRIORITY / TOPIC			
	1	8:30 – 8:45 a.m.	Administrative Matters	A) Roundtable introduction of PSCIOC & PSSDC Members and Observers		PSSDC Co-Chairs: Natasha Clarke, NS ESDC/Service Canada
		(15 min)		B) Approval of Record of Decision from February 22 <sup>nd</sup> , 2017 inperson meeting, Ottawa (TAB 1A)	For approval	PSCIOC Co-Chairs: Sandra Cascadden, NS
				C) Acceptance of October 4 <sup>th</sup> , 2017 meeting agenda (TAB 1B)	• For approval	Alex Benay, TBS
	2	8:45 – 12:00 p.m.	Priority:  Advancing the Joint Councils'	<u>Framework Working Group</u> – (TABS 2A to 2D) <u>Vision:</u> Enabling World Class Public Service Through Co-creation and Collaboration.		Framework Working Group Co-Chairs:  Natasha Clarke, NS
			Vision and Call to Action	<u>Call to Action:</u> Focus and Acceleration to Enable Digital Government for Canadians.		Sophia Howse, BC



Joint Councils
Public Sector Chief Information Officer Council
Public Sector Service Delivery Council

Conseils mixtes
Conseil des DPI du secteur public
Conseil de la prestation des services du secteur public



Item A:	Objectives:		• For	
8:45 – 8:55 a.m.	A) Context setting – update on FV meeting. (TAB 2A)	VG Action Items from February	discussion / decision	
Item B:	B) Presentation/Workshop(s) on priorities:	each of the Joint Councils'		
8:55 – 9:30 a.m.	i) <u>Client Centric Services:</u> D activities related to the Clien (TAB 2B)	iscussion/Workshop on Roadmap / t Centric Services priority -		Bev Dicks, BC Annette Vermaeten, ESDC/Service Canada
9:30 – 10:05 a.m.	ii) <u>Digital Strategy:</u> Discussion activities related to the Digital Strategy:	n/Workshop on Roadmap / al Strategy priority - <b>(TAB 2C)</b>		Guy Gordon, MB Sean McLeish, YT
Break: 10:05 – 10:20 a.m.	BREAK			
10:20 – 10:55 a.m.	·	Roadmap / activities related to rity (TABS 2D (i) to 2D (iv))		Jackie Stankey, AB Ian Bailey, BC Rita Whittle, IMSC
10:55 – 11:15 a.m.	IMSC: Progress report     Identity Management S     the Pan-Canadian Trust	on the current work of the ub-Committee (IMSC) related to Framework and ongoing		Co-Chair (via teleconference)
11:15 – 11:45 a.m.	"Proof-of-Concept" FPT	of FPT Pilots - Progress report on collot projects to test key CDI monstrate business value in the		Robert Frelich, CDI Co-Chair Arlene Williams, CDI Co-Chair Jackie Stankey, AB
11:45 a.m. - 12:00 p.m.	C) Recap of session			FWG Co-Chairs
	Session continues after lunch			
 1		2		



Joint Councils
Public Sector Chief Information Officer Council
Public Sector Service Delivery Council

Conseils mixtes
Conseil des DPI du secteur public
Conseil de la prestation des services du secteur public



	12:00 – 1:00 p.m.		LUNCH – Steeves McGee			
	1:00 – 1:45 p.m. <u>Item D:</u> 1:00 – 1:25 p.m.	Priority: Advancing the Joint Councils' Vision and Call to Action	Framework Working Group – Continues  D) Discussion / approval of Framework Working Group recommendations and next steps		ission lecision	FWG Co-Chairs
	<u>Item E:</u> 1:25 – 1:45 p.m.		E) Discussion on the future role of the Framework Working Group			
3	1:45 – 2:45 p.m. (60 min)	Priority – DIGITAL IDENTITY:	Case Study - Blockchain Proof-of-Concept  Objective: A) Presentation on Blockchain 101 - (TAB 3A)	• For inform	mation	Presenters:  Kevin Armstrong, Partner, Deloitte Digital
			B) Proof-of-Concept between the Ontario Government, Federal Government and the City of Toronto to use the Blockchain to facilitate data sharing related to restaurant registration and licensing between the three levels of government. (TAB 3B)			Bev Hawton, A/Deputy Minister, ON Natalie McGee, ISED
	2:45 – 3:15 p.m. (30 min)		EXTENDED BREAK Afternoon break will take place outdoors.			
4	3:15 – 3:45 p.m. (30 min)	Priority – CLIENT CENTRIC SERVICES	<u>Objectives</u> : Progress report on the development of Phase II of the Death Registration and Notification Blueprint. Phase II: Shift from examining back-end processes to focus on improving client experience when reporting a death.		ission eedback	Death Notification Working Group Co-Chairs: Ron Hinshaw, BC Anne Matthews, ON  Anik Dupont, Service Canada (via teleconference)



Joint Councils
Public Sector Chief Information Officer Council
Public Sector Service Delivery Council

Conseils mixtes
Conseil des DPI du secteur public
Conseil de la prestation des services du secteur public



5	3:45 – 4:15 p.m. (30 min)		<u>Objectives:</u> Progress report related to:  Development of a research repository / sharing platform  Monthly Reports  Media monitoring newsletter/daily briefing	• For feedback / decision	Research Committee Co-Chairs: Guy Gordon, MB Richard Dalpé, TBS (via teleconference)
6	4:15 – 4:30 p.m. (15 min)	Other Business:	Other Business:  A) Joint Councils Action Items from previous meetings (TAB 5A)  B) Discussion on location of future winter meetings of the Councils -Toronto (fixed location) or alternate between Toronto and Ottawa	<ul><li>For information</li><li>For Decision</li></ul>	Co-Chairs
			<ul> <li>C) Update Reports from Joint Councils' Sub-Committees and Working Groups: <ul> <li>Privacy Sub-Committee (TAB 5B)</li> <li>Canada Open Government Working Group (TAB 5C)</li> <li>Service Mapping Sub-Committee (not available)</li> </ul> </li> <li>D) Next in-person meeting of the Joint Councils: February 21<sup>st</sup>, 2018, Toronto, ON</li> </ul>	• For information	
	4:30 p.m.		Adjournment of Joint Councils Meeting		
	5:50 p.m.		Delegates to meet in the lobby of the Delta Prince Edward Hotel (short walk to venue).		

## **OFFICIAL JOINT COUNCILS DINNER**

6:00 - 9:00 p.m. ADT



# Celebration of Canada's 150th Anniversary of Confederation

## **Confederation Centre of the Arts - Memorial Hall**

Reception: 6:15 – 6:50 p.m.
Official Dinner: 7:00 – 9:00 p.m.

Business Attire

## **Confederation Centre of the Arts**

Located in historic Charlottetown. In 1964 each province and the federal government committed 15 cents on behalf of each citizen of Canada to raise a total of \$5.6 million needed to construct **Canada's National Memorial to the Fathers of Confederation** – those visionaries who gathered at Providence House in 1864 to discuss the creation of our country. Covering an entire city block, the Centre stands on Queen's Square, which was once the site of the Charlottetown marketplace. The Centre houses several theatres, a National Art Gallery, a restaurant, and a gift shop. Open year-round, it showcases the best in Canadian visual and performing arts; it is the home of Anne of Green Gables – The Musical.